# SDR AALA202302230789

- Difficulty date: February 20, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 27,762 hours, 11,798 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR "LOCK FAIL" LIGHT ILLUMINATED. REMOVED AND REPLACED CREW DOOR ELECTRICAL STRIKE.
